# SDR C2XA08RI060

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 112,506 hours, 6,639 cycles
- Engine: Allsn AE3007C
- System (JASC): 3200 · Landing Gear System
- Part: Potentiometer
- Part number: 1170A350001
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 2678 - FLIGHT CREW REPORTED AIRCRAFT PULLS TO THE RT AT TAKEOFF AT 80 KNOTS. MX REMOVED AND REPLACED FEEDBACK POTENTIOMETER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
